University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1841

Title: A Technique for n2k Factorial Designs
Authors: Ukwu, Chukwunenye
Keywords: Block
Issue Date: 2014
Publisher: Published by European Centre for Research Training and Development UK
Series/Report no.: Vol. 2;No. 2; Pp13-27
Abstract: This article developed an appealing technique for n2k factorial designs that would generate more compact and more efficient computational results on n2k complete experiments that would be of immense benefit to students and researchers. The article leveraged on existing body of knowledge on 2k factorial designs to contrive and exploit a series of orthogonal and block diagonal matrices, which formed the basis for the statements and proofs of envisaged results on complete n2k experiments. The research effort culminated into statements and proofs of what the researcher referred to as Ukwu’s theorem and its corollary. These would elucidate the design process, offer computational advantages on the prosecution of complete n2k experiments, as well as enhance their mathematical appreciation. The utility and applicability of the results of the investigation should be multi-disciplinary in nature and scope.
URI: http://hdl.handle.net/123456789/1841
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
A-Technique-for-Factorial-Designs.docx.pdf477.44 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback